Selected Publications

    Proc. Nat. Acad. Sci., U.S.A.:

    1. Index theory for the boundaries of complex analytic varieties, Proc. Nat. Acad. Sci., U.S.A. , 77 (1980), 1248-1249. pdf

    2. Criterion for biholomorphic equivalence of isolated hypersurface singularities, (with John N. Mather), Proc. Nat. Acad. Sci., U.S.A. 78 (1981), 5946-5947. pdf

    3. Continuous family of finite-dimensional representations of a solvable Lie algebra arising from singularities, Proc. Nat. Acad. Sci., U.S.A. 80 (1983),7694-7696. pdf

    Annals of Math.:

    4. Kohn-Rossi cohomology and its application to the complex Plateau problem,I, Annals. of Math., 113 (1981) 67-110. pdf

    5. Counterexample to boundary regularity of strongly pseudoconvex CR submanifold: An addendum to the paper of Harvey-Lawson (with H.S. Luk), Annals of Math., 148(1998), 1153-1154. pdf

    Invent. Math.:

    6. The Signature of Milnor Fibers and Duality Theorem for Strongly Pseudoconvex Manifolds, Invent. Math., 46(1978), 81-97. pdf

    7. Classification of Isolated Hypersurface Singularities by Their ModuliAlgebras, (with John N. Mather), Invent. Math., 69 (1982), 243-251. pdf

    8. Variation of complex structures and variation of Lie algebras, (with Craig Seeley), Invent. Math., 99 (1990), 545-565. pdf

    Duke Math. J.:

    9. Existence of L2-integrable holomorphic forms and lower estimates of T^1V, Duke Math. J. 48 (1981), 537-547. pdf

    Math. Ann.:

    10. Two theorems on higher dimensional singularities, Math. Ann. 231 (1977), 55 -59. pdf

    11. Equivalence between isolated hypersurface singularities, (with Max Benson), Math. Ann. 287 (1990), 107-134. pdf

    12. Algebraic determination of isomorphism classes of the moduli algebras of ~E6 singularities (with Hao Chen, and Craig Seeley), Math. Ann. 318, (2000), 637-666. pdf

    Ann. Sci. Ecole Norm. Sup.:

    13. Holomorphic symmetry, (with Blaine Lawson), Ann. Sci. Ecole Norm. Sup. 4e series, t. 20(1987), 557-577. pdf

    Annali della Scuola Normale Superiore di Pisa - Classe di Scienze:

    14. An estimate of the gap of the first two eigen-values in the Schrodinger operator,(with I.M. Singer, Bun Wong and Shing-Tung Yau), Ann. Scuola Norm. Sup., Pisa, Classe di Scienze, Serie IV, Vol. XII, N.2 (1985), 319-333. pdf

    15. Intersection lattices and the topological structures of complements of arrangements in CP^2 (with Tan Jiang), Ann. Scuola Norm. Sup. Pisa Cl.Sci (4), Vol. XXVI, (1998), 357-381. pdf

    Journal of European Mathematical Society:

    16. Rigidity of CR morphisms between compact strongly pseudoconvex CR manifolds, Journal of European Mathematical Society, Vol 13,(2011),175-184. pdf

    17. On number theoretic conjecture of positive integral points in 5-dimensional tetrahedron and a sharp estimation of Dickman-De Bruijn function (with Ke-Pao Lin, Xue Luo, and Huaiqing Zuo), 33pp. (to appear) Journal of European Mathematical Society (2013). pdf

    J. Differential Geometry:

    18. Durfee conjecture and coordinate free characterization of homogeneous singularities, (with Yi- Jing Xu), Journal of Differential Geometry 37 (1993), 375-396. pdf

    19. Moduli and Modular groups of a class of Calabi-Yau n-dimensional manifolds, n>=3 (with Hao Chen), Journal of Differential Geometry, 54(2001), 1-12. pdf

    20. Holomorphic De-Rham cohomology of strongly pseudoconvex CR manifolds with holomorphic S1-action (with Hing Sun Luk), Journal of Differential Geometry, 63(2003), 155-170. pdf

    21. On a CR family of compact strongly pseudoconvex CR manifolds, (with X. Huang, H.S. Luk), Journal of Differential Geometry, Vol. 72, No.3, (2006), 353-379. pdf

    22. Kohn-Rossi cohomology and its application to the complex plateau problem II (with H.S. Luk), Journal of Differential Geometry, Vol. 77, No. 1 (2007), 135-148. pdf

    23. Higher order Bergman functions and explicit construction of moduli space for complete Reinhardt domains (with Rong DU), Journal of Differential Geometry, 82 (2009), 567-610. pdf

    24. Kohn-Rossi cohomology and its application to the complex plateau problem, III, (with Rong Du), J. Differential Geometry, Vol. 90, (2012), 251-266. pdf

    Amer. J. Math.:

    25. Hypersurface weighted dual graphs of normal singularities of surfaces, Amer. J. Math. 101 (1979), 761-812. pdf

    26. Gorenstein singularities with geometric genus equal to two, Amer. J. Math. 101 (1979), 813-854. pdf

    27. On strongly elliptic singularities, Amer. J. Math. 101 (1979), 855-884. pdf

    28. S_n^1 invariant for isolated n-dimensional singularities and its application to moduli problems, Amer. J. Math. 104 (1982), 829-841. pdf

    29. Various numerical invariants for isolated singularities, Amer. J. Math. 104 (1982), 1063-1100. pdf

    30. Singularities defined by sl(2,C)invariant polynomials and solvability of Lie algebras arising from isolated singularities, Amer. J. Math. 108 (1986), 1215-1240. pdf

    31. The multiplicity of isolated two-dimensional hypersurface singularities:Zariski problem, Amer. J. Math. 111 (1989), 753-767. pdf

    32. A remark on moduli of complex hypersurface, Amer. J. Math., 113 (1990), 287-292. pdf

    33. Solvability of the Lie algebras arising from singularities and non-isolatedness of the singularities defined by the invariant polynomials of sl(2,C), Amer. J. Math. 113 (1991), 773-778. pdf

    34. Classification of gradient space as sl(2,C)-module I (with J. Sampson and Yung Yu), Amer. J. Math.114 (1992), 1147-1161. pdf

    35. Some remarks on the local moduli of tangent bundles over complex surfaces (with W.S. Cheung and B. Wong), Amer. J. Math., 125 (2003), 1029-1035. pdf

    Trans. Amer. Math. Soc.:

    36. Normal two-dimensional elliptic singularities, Trans. Amer. Math. Soc. 254 (1979), 117-134. pdf

    37. On maximally elliptic singularities, Trans. Amer. Math. Soc. 257 (1980), 269-329. pdf

    Math. Res. Lett.:

    38. An upper estimate of integral points in real simplices with application in singularity theory (with Letian Zhang), Math. Research Letter, Vol 13, No. 6, (2006), 911-922. pdf